# SDR C2XA09RI160A

- Difficulty date: September 10, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 16,274 hours, 8,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR MX - DURING SCHEDULED MAINTENANCE, EWR MX FOUND EMERGENCY LIGHT NEXT TO SERVICE DOOR INOPERATIVE.  MX REMOVED AND REPLACED INVERTER NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
